# SDR 2004FA0000425

- Difficulty date: June 1, 2004
- Submitted: June 1, 2004
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 6524010810
- Part serial: 125C
- Condition: Delaminated
- Location: Aileron
- Part time: 5,511 hours, 4,921 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AILERON TRAILING EDGE DELAMINATED WITH LOSS OF MATERIAL.
